MAUDE Adverse Event Report: ORTHOFX ORTHOFX NITIME ALIGNERS; CLEAR ALIGNERS

ORTHOFX ORTHOFX NITIME ALIGNERS; CLEAR ALIGNERS
Model Number 013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All internal documentation shows there was not an issue with the device and as reported the dentist and patient ordered 2nd device.In addition, neither the patient nor the treating dentist have been responsive to a month of repeated contact attempts by multiple parties.This indicates the device was not likely the causative item for the suspected reported injury.
 
Event or Problem Description
A product review was posted on yotpo as follows: "product review disappointed.The orthofx experience has not been great.Before starting orthofx, i had trouble finding data around what the tooth fracture rates were for patients.My dentist assured me that in his experience he did not see this much.Since first 20 week set of trays i had one tooth pulled and i had another tooth that required a crown when it sheared after a visit with the dentist at the halfway point.After 20 weeks my bottom teeth are crooked and do not look at all like the simulations.A new set of trays were ordered before the holidays and they have still not come in.In addition, after week 20, my dentist and i had a real heart to heart conversation about my disappointment.During that visit i learned that orthofx should have started some sort of monitoring by me taking pictures with my cell phone on a periodic basis.I was never prompted to do this.Seems to me orthofx is more concerned about upfront payments then addressing concern of end user- patients like me.".

Brand Name
ORTHOFX NITIME ALIGNERS
Common Device Name
CLEAR ALIGNERS
Manufacturer (Section D)
ORTHOFX
48890 milmont drive
suite 101d
fremont CA 94538
Manufacturer (Section G)
ORTHOFX
48890 milmont drive
suite 101d
fremont CA 94538
Manufacturer Contact
janice braddock
48890 milmont drive
suite 101d
fremont, CA 94538
4159360006
MDR Report Key21143243
Report Number3015143007-2025-00001
Device Sequence Number18414251
Product Code NXC
UDI-Device Identifier00860003321782
UDI-Public(01)00860003321782(11)240708(17)250708(10)38198309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model Number013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale